# SDR 95ZZZW360

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 970
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION FOUND ON FORWARD SIDE OF FRAME AND LOWER FLANGE FROM STRINGER 27L TO STRINGER 28R BS 970.  REMOVED FASTENERS FROM STRINGER 27L TO STRINGER 28R BS 970 PER SRM 51-30-2.  REMOVED CORROSION AS PER SRM 51-10-6, OUT OF LIMITS, CLIP FROM STRINGER 27R TO STRINGER 28R, TREATED AND PRIMED AS PER SRM 51-10-2.  CUT OUT DAMAGED AREA PER SRM 51-40-3, INSTALLED FRAME LOWER FLANGE PER SRM 51-30-2.  TOTAL CYCLES 29,235.  (W)
